| Model Number |
D314TRM |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 5071-53 lead, implanted (b)(6) 2005; 6947m97 lead, implanted (b)(6) 2013.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the device could not be interrogated.A longevity estimate approximately 3 years ago showed ten to thirteen months of remaining longevity at that time.It was recommended that the device be replaced.The device remains in use.No patient complications have been reported as a result of this event.